RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 247, Pages 280–290 (Mi tm25)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Browder–Levine–Novikov Embedding Theorems

M. Cencelja, D. Repovša, A. B. Skopenkovb

a University of Ljubljana
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In this survey, we apply the concepts of complement and neighborhood to embeddings of manifolds into Euclidean space (in a codimension of at least three). We describe how a combination of these concepts gives a reduction of the embeddability and isotopy problems to algebraic problems. We also present a modern exposition of the Browder–Levine theorem on the realization of normal systems.

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 247, 259–268

Bibliographic databases:

UDC: 515.164.62
Received in March 2004

Citation: M. Cencelj, D. Repovš, A. B. Skopenkov, “On the Browder–Levine–Novikov Embedding Theorems”, Geometric topology and set theory, Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh, Tr. Mat. Inst. Steklova, 247, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 280–290; Proc. Steklov Inst. Math., 247 (2004), 259–268

Citation in format AMSBIB
\Bibitem{CenRepSko04}
\by M.~Cencelj, D.~Repov{\v s}, A.~B.~Skopenkov
\paper On the Browder--Levine--Novikov Embedding Theorems
\inbook Geometric topology and set theory
\bookinfo Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 247
\pages 280--290
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168178}
\zmath{https://zbmath.org/?q=an:1108.57021}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 247
\pages 259--268


Linking options:
  • http://mi.mathnet.ru/eng/tm25
  • http://mi.mathnet.ru/eng/tm/v247/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Skopenkov A., “A new invariant and parametric connected sum of embeddings”, Fundamenta Mathematicae, 197 (2007), 253–269  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. Repovš, M. B. Skopenkov, M. Cencelj, “Classification of knotted tori in 2-metastable dimension”, Sb. Math., 203:11 (2012), 1654–1681  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Skopenkov M., “When Is the Set of Embeddings Finite Up To Isotopy?”, Int. J. Math., 26:7 (2015), 1550051  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:186
    Full text:66
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019